Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/49352
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Internet scalability: properties and evolution
Author: Roughan, M.
Uhlig, S.
Willinger, W.
Citation: IEEE Network, 2008; 22(2):4-5
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2008
ISSN: 0890-8044
Statement of
Responsibility: 
Matthew Roughan; Steve Uhlig; Walter Willinger
Description: Copyright © 2008 IEEE
RMID: 0020080471
DOI: 10.1109/MNET.2008.4476064
Appears in Collections:Applied Mathematics publications

Files in This Item:
File Description SizeFormat 
hdl_49352.pdf146.19 kBPublisher's post-printView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.